Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On linear instability


Author: Aurel Wintner
Journal: Quart. Appl. Math. 13 (1955), 192-195
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/69983
MathSciNet review: 69983
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/69983
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society